| Catalog Number |
400SWPC30 |
| Medical Device Problem Code |
Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This device is available for return.A follow up mdr will be submitted upon completion of the device investigation.
Event or Problem Description
The patient was undergoing a coil embolization procedure using a swiftpac coil (swiftpac), and a microcatheter.During the procedure, while advancing the swiftpac through the microcatheter, the swiftpac unintentionally detached.Therefore, the microcatheter containing the detached swiftpac was removed and the coil was flushed out.The procedure was completed using a new swiftpac and the same microcatheter.There was no report of an adverse effect to the patient.
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.